Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics 16 (2010), pp. 81-89. Download full version Download PDF PDF (299 KB)
Received on 7. July 2009
Accepted on 2. February 2010
Published online on 1. December 2010

Decomposition and Projectivity of Quantale Modules
by Radek Šlesinger

Abstract
Keywords
quantale module, projective module, projectivity, decomposition.
Mathematics Subject Classification
(2000) 18G05, 06F99.
BibTeX reference
@ARTICLE{aumb1607,
  author = {Radek Šlesinger},
  title = {Decomposition and Projectivity of Quantale Modules},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2010},
  volume = {16},
  pages = {81--89},
  isbn = {978-80-8083-955-0}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016